MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK & APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK & APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-02
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1, full event site name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by customer that during intra aortic balloon (iab) therapy there was an issue with the arterial line quality.The customer was able to aspirate several ccs of blood from the inner lumen of the balloon, however, stated that she could not flush the line.The arterial line tubing had a few ¿extra pieces on the a-line tubing, including a long extension piece and an extra stock cock¿.Customer removed these pieces and attempted to flush again, which was unsuccessful.No patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2.Corrected data: h6 (type of investigation).
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.(b)(6), an icu nurse, reported an issue with poor arterial line waveform quality using a mega 50 cc balloon on a cardiosave device after femoral insertion.The waveform was flat since the patient¿s arrival.All connections were checked and blood could be aspirated, but the line could not be flushed.Extra tubing components (an extension and a stopcock) were found and removed, but flushing was still unsuccessful.A chest x-ray was recommended to check catheter tip position.After a physician manipulated the balloon, the waveform normalized and the issue was resolved.No patient harm occurred.Based on the event description, the catheter was not in the optimum position to achieve a waveform.The physician had manipulated the balloon and they now had achieved proper waveform.
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK & APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22727847
Report Number2248146-2025-0000461
Device Sequence Number18228816
Product Code DSP
UDI-Device Identifier10607567108018
UDI-Public(01)10607567108018(10)3000429587(17)271030(11)241030
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-02
Device Catalogue Number0684-00-0296-02
Device Lot Number3000429587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/24/2025
09/30/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/29/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age51 YR
Patient SexMale
Patient Weight101 KG